Urinary tract infection and Diarrhea - from FDA reports
Diarrhea is found among people with Urinary tract infection, especially for people who are female, 60+ old, take medication Cipro and have High blood pressure. This review analyzes which people have Diarrhea with Urinary tract infection. It is created by eHealthMe based on reports of 1,152 people who have Urinary tract infection from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 05, 2017
1,152 people who have Urinary Tract Infection and Diarrhea are studied.
Number of reports submitted per year:
Gender of people who have Urinary Tract Infection and experience Diarrhea *:
- female: 75.11 %
- male: 24.89 %
Age of people who have Urinary Tract Infection and experience Diarrhea *:
- 0-1: 0.69 %
- 2-9: 0.59 %
- 10-19: 3.34 %
- 20-29: 6.69 %
- 30-39: 11.6 %
- 40-49: 6.78 %
- 50-59: 11.8 %
- 60+: 58.51 %
Top co-existing conditions for these people *:
- High Blood Pressure (120 people, 10.42%)
- Pain (71 people, 6.16%)
- Gastroesophageal Reflux Disease (52 people, 4.51%)
- Depression (51 people, 4.43%)
- High Blood Cholesterol (45 people, 3.91%)
Most common drugs for these people *:
- Cipro (91 people, 7.90%)
- Levaquin (88 people, 7.64%)
- Nitrofurantoin (65 people, 5.64%)
- Macrobid (52 people, 4.51%)
- Aspirin (51 people, 4.43%)
Top symptoms for these people *:
- Nausea (282 people, 24.48%)
- Nausea And Vomiting (255 people, 22.14%)
- Weakness (161 people, 13.98%)
- Fatigue (153 people, 13.28%)
- Abdominal Pain (136 people, 11.81%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Diarrhea and Urinary tract infection?
Urinary Tract Infection
Urinary tract infection can be treated by Macrobid, Ciprofloxacin hydrochloride, Bactrim, Nitrofurantoin, Ciprofloxacin (latest reports from 119,348 Urinary tract infection patients)
Diarrhea has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, crohn's disease, pain (latest reports from 288,194 Diarrhea patients).
Browse all symptoms of Urinary tract infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause DiarrheaDiarrhea
Other conditions that could case DiarrheaDiarrhea
What would happen?
Can you answer these questions?
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I ...
I have been taking Creon for 5 months due to partial removal of my pancreas, my gall bladder and the my bile duct due to cancer. I also take a multivitamin, Vitamin D and calcium. I have loose stools daily (not sure if it qualifies for diarrhea), several times a day, meaning they are not ...
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day ...
You may be interested in these reviews
I have been taking 900mg of Gabapentin every evening to relieve the severe burning in the soles of my feet for the last 3 months. Early on I experienced a change in bowel habits, from a lifelong battle with constipation to loose, regular, very odorous, somewhat painful movements. Has anyone ...
I was placed on Amlodipine Bestlate 5 mg. Only took for two days started feeling very weak, tired and have diarrhea everytime I eat. Anyone have side effects that quicky after starting this medication, if so how long did it take for symptoms to go away?
Hi! I am suspecting that i got a uti because of b-vitamin intake. I t was a high dose product I took twice, and I suspect it caused my uti who does not want to go away. Anyone else experienced this with high doses of b-vit? (I was recommended to begin taking this because of stress) / Vic